Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods, more urination, headache, sleeplessness due to cramps. Pregnancy test negative. Reason?

hi i am have lower back pain and i ahve me urinating more offten than usual, im last for my period, i have eating more than i usualy eat as well as eating things i would not normally eat, i have had chronic headaches but they are not so bad now, im not sleeping too well im waking up in the middle of the night and early hours of the morning with stomache pain or cramp but it stop opnce i have used the toilet, i have taken a pregnancy test and that came back negative.. what could it be ????
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have described could be related to a generalized viral infection. Since the pregnancy test is negative, pregnancy is not likely. You can test your urine again after your periods are overdue by 10 days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor